# SDR HEEA083019

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- Aircraft time: 12,690 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Mixer Box
- Part number: PHI001L0001201
- Part serial: 247
- Condition: Damaged
- Location: Comm Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SIDE SELECTOR KNOB VERY HARD TO TURN. REPAIRED.
